# SDR 96ZZZX973

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228RA
- Make and model: Beech E-90
- Aircraft serial: LW197
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Plate
- Part number: 07515500
- Condition: Cracked
- Location: Rt Brake
- Part time: 1,128 hours
- Component: Parkerhanfin, 03014400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PORTION OF UPPER FORWARD BUSHING BOSS OF BRAKE IS CRACKED CLEAN THROUGH.  SUSPECT EXCESSIVELY HARD BRAKING WHILE BRAKE IS HOT.  INFORMATION RETRIEVED FROM CLEVELAND INSTALLATION MANUAL FOR CONVERSION KIT NR 199-90/199-90A.
